# SDR ASAA2022121241142

- Difficulty date: December 12, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 55,657 hours, 16,643 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7250 · Turbine Section
- Part: Guide Vane
- Condition: Cracked
- Location: Lpt
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING ASA T/C 78472022, FOUND 4 CRACKED LPT 1ST STAGE NOZZLE GUIDE VANES CRACKED AT 12, 1 AND 3 O'CLOCK. #1 ENG. GROUNDED - YES. REMOVED AND REPLACED #1 ENGINE. DEFECT TRANSFERRED TO SHOP W/O # 1951228.
